# SDR A6WA20121031570

- Difficulty date: October 16, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 21,668 hours, 20,915 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO DOOR OUTER SKIN CHAFED AT TOP CENTER OF DOOR.  BLENDED OUT CHAFE DAMAGE AND FOUND TO BE WITHIN LIMIT IAW CRJ 200 SRM 52-00-31.
